American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15B48) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Dominique Guillot, Apoorva Khare and Bala Rajaratnam. Preserving positivity for matrices with sparsity constraints. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Dominique Guillot and Bala Rajaratnam. Functions preserving positive definiteness for sparse matrices. Trans. Amer. Math. Soc. 367 (2015) 627-649. MR 3271272.
Abstract, references, and article information   
View Article: PDF

[3] Raphael Loewy, Micha A. Perles and Bit-Shun Tam. Maximal exponents of polyhedral cones (III). Trans. Amer. Math. Soc. 365 (2013) 3535-3573.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia